# SDR SWIA201025048

- Difficulty date: October 18, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 18,451 hours, 16,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY GALLEY DOOR LIGHT INOPERATIVE.  (FLT 3044)  RELAMPED EMERGENCY LIGHT.
